A CLASSIFICATION OF LINKS OF THE FLAT PLUMBING BASKET NUMBERS 4 OR LESS release_2zn5553w3rekriqtv7ff3ujiqu

by Dongseok Kim

Published in Korean Journal of Mathematics by The Kangwon-Kyungki Mathematical Society.

Volume 22p253-264 (2014)

Archived Files and Locations

application/pdf  132.0 kB
file_hzf2sk3hrbe55ogeq6qrwq7q6a
kkms.org (web)
ocean.kisti.re.kr (web)
web.archive.org (webarchive)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2014-06-30
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
Not in Keepers Registry
ISSN-L:  1976-8605
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: fb592d97-cf0b-44ac-9d20-d7a64a6dd767
API URL: JSON